# SDR AALA201906039018

- Difficulty date: May 16, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D532307292040
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION INTERNAL STRUCTURE FR28 AND STR40R TO STR41R ANGLE IN FWD CARGO COMPARTMENT (1 EA) L=0.805" W=0.682" D=0.016" CORRODED AREA. REPLACED ANGLE INTERNAL STRUCTURE (1EA) LOC FR 28 AND STR 40R TO STR 41R FWD CARGO COMPARMENT IAW A321 SRM 51-72-11 AND DRAWING D53234411.
